Decay estimates for some nonlinear second order ordinary differential equations

Mitsuhiro Nakao

Research output: Contribution to journalArticle

Abstract

Precise decay estimates as t → ∞ are derived for a class of nonlinear second order ordinary differential equations of the form [formula omitted] where h, g and f are functions like [formula omitted] With α > −1, β > −1 and γ > −1.

Original languageEnglish
Pages (from-to)25-35
Number of pages11
JournalBulletin of the Australian Mathematical Society
Volume40
Issue number1
DOIs
Publication statusPublished - 1989
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this